# SDR IPXA2017040115724

- Difficulty date: March 24, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 25,195 hours, 15,643 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N380093H
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG2, LEFT OTBD AFT FLAP LOWER SKIN DENTED.  REPAIRED THE SKIN IAW SRM 51-70-04-06, PARA 4.E, 4.F, AND 4.G.
